Aa
A
A
A
Close
Depression/Mental Health Forum
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal

wellbutrin xl, effexor er & ambien cr at once

I want to stop wellbutrin xl, efferor er and ambien cr all at once.  I have been taking them for over a year and have decided that it is time to stop.  What will happen to me if I just stop taking them
3 Responses
242532 tn?1269553979
MEDICAL PROFESSIONAL
You will feel miserable, have a lot of withdrawal symptoms, and be at risk for a seizure....talk to your doctor about gradually stopping them over a three week period.
229850 tn?1189759425
I have been weening myself off of Effexor but having to do so at a lot slower pace that what I have read that most people have done. I had taken another SSRI briefly and went off it thinking I didn't need it. After going through a divorce, cheating husband wanted out, I was really needing some help. I quit the Paxil bucause of how I was reacting to it. After a few months and at my close friends and family's urging (they thought I needed it), I spoke with my doctor and she prescribed Effexor. It seemed to bring me out of my slump, I felt better and everyone else could see a difference. After discussing with my doctor, I dropped to 37.5 mg once a day from 75. Seemed to adjust fine. After about a month, I started taking them every other day. By the second day, I knew I needed it.......... When I moved my head the slightest, it was like my head was moving, but everything inside was trying to catch up. In time, that was ok, but if I went too much longer than taking it at the same time, the feeling started again, so I would take it asap. Having not done this yet, I decided to go online and check out "Effexor withdraw"..................OMG!
I could not believe what I was reading. It really explained a lot of what was going on with me.......and like many others, had I known, my family and friends would have suffered through the depression with me and I would have eventually beat it without this horrible drug.

I hope I can get some feedback from other people on some of the symptoms I am having. I have had no luck at getting to post a new question for the professionals to answer. But then, who knows better than the pro's than the people suffering from the withdraw of this cruel drug.

I have had a pain, similar to a bruise when you push on it, in the muscle of my arm, just below the shoulder. If I try to lift something or certain ways I might lay on it when I sleep, it causes severe pain. I have a three year old grandson that I have almost dropped several times trying to pick him up because of this pain. Remembering back, that started around the time I cut the prescription in half. More recently, since dropping to every other day, I have had a pain in my kidney area, around where a boxer would take a kidney punch, that is driving me nuts. I have done all the home remedies that one might try for a kidney infection or stones. No changes at all.

My stomach hurts all the time and I have had problems there and none of the meds for that helps. Milk has always settled the burning sensation, until now.
My joints hurt, I am having all kinds of aches and pains.

I took my last 37.5 mg pill Friday the 13th at bedtime, which I would not have taken until the next morning, but I had a day trip planned that Saturday mornign and didn'thave not taken another pill since, but am really struggling and missed work on Mon & Tues.. I took half a 37.5 Tues night at bedtime tonight, and made it to work the rest of the week, then hope to make it through the weekend with out taking any more.  Sunday evening and have yet to take anything, but sure feel like I need it.

Is there anyone that has had the same kind of muscular pain that I am experiencing? I pray there is an end in sight soon. I am certain that I am over the emotional pain the put me on this nasty drug and certainly would not ever take it again, or any other ssri that has such horrible side effects and you can bet your bottom dollar that I will check out any drug side effects or withdraw symptons before I EVER take anything else again..............

Thanks for any information...........Miserable Me, Tami
Avatar universal
I have been taking 100 mgs of BUPROPIAN (wellbutrin generic) for about two weeks now.  I think it's helping my depression, but have had the following issues that i want to know if anyone else has experienced.



A- Weak erections.

B-Slowed urinary streams.

C- Bowel movements broken up into 3 a day sometimes when i only used to go once.

D- Occasioanl constipation (not every day, maybe every other)


Sorry to be so graphic but would like input on whether these will subside at some point or am i stuck with them as long as im on these meds.


Thanks everyone!
Didn't find the answer you were looking for?
Ask a question
Popular Resources
15 signs that it’s more than just the blues
Can depression and anxiety cause heart disease? Get the facts in this Missouri Medicine report.
Simple, drug-free tips to banish the blues.
A guide to 10 common phobias.
Are there grounds to recommend coffee consumption? Recent studies perk interest.
For many, mental health care is prohibitively expensive. Dr. Rebecca Resnik provides a guide on how to find free or reduced-fee treatment in your area